# SDR TWAA9909901

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FRAME 911505-5 CRACKED APPROXIMATELY .75 INCH IN RADIUS AT INBD END, STA 83.5  X=10 LEFT SIDE.  STOP DRILLED CRACK. REPAIRED PER ARA 13512.
